# SDR SWAA2022060112580

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 32,500 hours, 14,738 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR COMING FROM FWD GALLEY COFFEE POT. PULLED THE CB.NO INDICATION OF SMOKE ODOR EVENTUALLY WENT AWAY. / [01] VERIFIED ODOR WAS COMING FROM FWD CM. COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56. R&R FWD COFFEE MAKER PER AMM 25-30-01. OPS CHECK GOOD.
